# SDR DALA2016060204323

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 69,249 hours, 51,951 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND ROW 24-30 EMERGENCY LIGHTS IN THE AISLE INOPERATIVE.  R & R POWER SUPPLY 55-107 IAW MM 33-53-00. NO HELP.  REPLACED FUSE FOR POWER SUPPLY B5-212. NO HELP. INSPECTED WIRING FOUND DISCONNECTED WIRE THAT WAS NOT SEATED CORRECTLY IN THE QUICK DISCONNECT PLUG.  RECONNECTED WIRE AND CHANGED NEW FUSE IAW MM 33-53. OPS CHECK GOOD.
